# SDR CALA2021011500042

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 59,347 hours, 25,676 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B09
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 58-59 STGR 40R HAS CORROSION A3NB-05-3-6029 PER HAE CO LCQ NON ROUTINE 9292862 GENERATED BY N078570.  REMOVED AND REPLACED STRINGER 40 RT FROM FRAME 58-60 AND INSTALLED A REPAIR SPLICE BETWEEN FRAMES 59-60, IAW A320 SRM 53-00-13-300-001 PAGE 7 IAW SRI 53-00-13-205-001.  INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT IS 60000 FLGIHT CYCLES AND 120000 FLIGHT HOURS.  SUBSEQUENT INSPECTIONS AT INTERVALS FLIGHT CYCLES TBD AND FLIGHT HOURS TBD WITH INSPECTION METHOD TBD, IAW SRI 53-00-13-205-001 INSPECTION THRESHOLD FROM TIME OF REPAIR EMDODIMENT IS 60000 FLGIHT CYCLES AND 120000 FLIGHT HOURS.  SUBSEQUENT INSPECTIONS AT INTERVALS FLIGHT CYCLES TBD AND FLIGHT HOURS TBD WITH INSPECTION METHOD TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED: QC REVIEWED RECORDS UPDATE-AP RECORDS UPDATE-AP TOMC APPROVED: QC REVIEWED INIT: 60000 FC, 120000 FH FURTHER INSPECTION: TBD AP/U366012.
